Volume 7, issue 1 (2007)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21
Issue 4, 1595–2140
Issue 3, 1075–1593
Issue 2, 543–1074
Issue 1, 1–541

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Descent for quasi-coherent sheaves on stacks

Sharon Hollander

Algebraic & Geometric Topology 7 (2007) 411–437
Abstract

We give a homotopy theoretic characterization of sheaves on a stack and, more generally, a presheaf of groupoids on an arbitary small site C. We use this to prove homotopy invariance and generalized descent statements for categories of sheaves and quasi-coherent sheaves. As a corollary we obtain an alternate proof of a generalized change of rings theorem of Hovey.

Keywords
stacks, descent, quasi-coherent sheaves
Mathematical Subject Classification 2000
Primary: 14A20
Secondary: 18G55, 55U10
References
Publication
Received: 30 June 2006
Revised: 10 November 2006
Accepted: 12 December 2006
Published: 25 April 2007
Authors
Sharon Hollander
Department of Mathematics
Hebrew University
Jerusalem
Israel
Center for Mathematical Analysis, Geometry, and Dynamical Systems
Instituto Superior Técnico
Universidade Técnica de Lisboa
Lisbon
Portugal